Alert archive / Wisconsin / River Flood Warnings in 2014
River Flood Warning 18, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at May 12, 2014, 11:37 PM CDT for Waukesha County, Wisconsin. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- May 12, 2014, 11:37 PM CDT (04:37 UTC)
- Expired
- May 13, 2014, 9:45 PM CDT
- In force
- 22 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 21 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fox River at Waukesha (WKEW3).
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 8 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05543830, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
182 WGUS43 KMKX 130437 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1137 PM CDT MON MAY 12 2014 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER AT WAUKESHA AFFECTING WAUKESHA COUNTY && WIC133-131637- /O.NEW.KMKX.FL.W.0018.140513T0437Z-000000T0000Z/ /WKEW3.1.ER.140513T0250Z.140513T0315Z.000000T0000Z.NO/ 1137 PM CDT MON MAY 12 2014 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE FOX RIVER AT WAUKESHA. * UNTIL FURTHER NOTICE. * AT 10:15 PM MONDAY THE STAGE WAS 6.5 FEET. * FLOOD STAGE IS 6.0 FEET. * FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE. * IMPACT...AT 5.8 FEET...THERE IS SOME FLOODING OF BACK YARDS OF HOMES IN WAUKESHA ADJACENT TO THE RIVER. && LAT...LON MISSING && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI WAUKESHA 6.0 5.0 6.47 10 PM 05/12 NOT A FORECAST PT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS WAUKESHA 6.47 10 PM 05/12 3.27 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (WKEW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) WAUKESHA: 7 PM-1 AM 0.43 WAUKESHA: 1 AM-7 AM 0.06 WAUKESHA: 7 AM-1 PM 0.02 WAUKESHA: 1 PM-7 PM 0.00 $$ HAHN
1 follow-up statement
862 WGUS83 KMKX 140246 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 945 PM CDT TUE MAY 13 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER AT WAUKESHA AFFECTING WAUKESHA COUNTY && WIC133-140315- /O.CAN.KMKX.FL.W.0018.000000T0000Z-140514T0245Z/ /WKEW3.1.ER.140513T0250Z.140513T0315Z.140513T0530Z.NO/ 945 PM CDT TUE MAY 13 2014 THE FLOOD WARNING IS CANCELLED FOR THE FOX RIVER AT WAUKESHA. * AT 8:15 PM TUESDAY THE STAGE WAS 5.9 FEET. * FLOOD STAGE IS 6.0 FEET. * FORECASTS ARE NOT ISSUED FOR THIS LOCATION. * IMPACT...AT 6.0 FEET...THERE IS SOME FLOODING OF BACK YARDS OF HOMES IN WAUKESHA ADJACENT TO THE RIVER. && LAT...LON MISSING $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT WAUKESHA 6.0 5.0 5.90 08 PM 05/13 NOT A FORECAST PT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS WAUKESHA 6.47 10 PM 05/12 0.17 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (WKEW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) WAUKESHA: 7 PM-1 AM 0.00 WAUKESHA: 1 AM-7 AM 0.00 WAUKESHA: 7 AM-1 PM 0.00 WAUKESHA: 1 PM-7 PM 0.00
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at May 12, 11:21 PM CDT, 16 minutes earlier.
Area forecast discussion, May 12, 11:21 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1121 PM CDT MON MAY 12 2014 .UPDATE... CONVECTION IS WINDING DOWN LATE THIS EVENING AS THE BETTER 500MB VORTICITY ADVECTION AND SURFACE THETA-E ADVECTION MOVES OUT OVER LAKE MICHIGAN AND CAPE IS DIMINISHING. SURFACE L0W PRESSURE OVER WEST CENTRAL WI WILL DRIFT NORTHEAST INTO UPPER MICHIGAN THROUGH THE REST OF THE NIGHT. THE TRAILING COLD FRONT CURRENTLY EXTENDING SOUTH FROM THE LOW ALONG THE MN/WI BORDER INTO EASTERN IOWA WILL GRADUALLY SHIFT EAST AS WELL. AHEAD OF THE COLD FRONT...AMPLE MOISTURE AND 850MB FRONTOGENESIS WILL CONTINUE TO SUPPORT LIGHT STRATIFORM RAIN ACROSS SOUTHERN WI THROUGH MUCH OF THE NIGHT. PRECIPITABLE WATER VALUES ARE STILL OVER 1.5 INCHES. FLASH FLOODING CONCERNS ARE TAPERING OFF WITH THE CONVECTION...BUT WE WILL CONTINUE TO MONITOR RIVER LEVELS FOR RISING RIVERS APPROACHING BANKFULL AND FLOOD STAGES. DRIER AIR WILL WORK INTO SOUTHERN WI BEHIND THE FRONT. THE HRRR AND OTHER MESO MODELS TIME THAT FRONT INTO SOUTH CENTRAL WI AROUND 4 AM AND SOUTHEAST WI 6-7 AM. && .AVIATION/06Z TAFS/... CONVECTION IS WINDING DOWN BUT LIGHT RAIN WILL CONTINUE THROUGH MUCH OF THE NIGHT. DRIER AIR WILL WORK INTO SOUTHERN WI FROM WEST TO EAST BETWEEN 4 AM AND 7 AM TUESDAY MORNING AND SCOUR OUT THE REMAINING SHOWERS. EXPECTING CEILINGS TO LOWER TO MVFR LEVELS LATE TONIGHT THROUGH TUE MORNING...THEN RECOVER TO VFR DURING THE AFTERNOON. && .MARINE... ALLOWED DENSE FOG ADVISORY TO EXPIRE AT 10 PM SINCE WEB CAMS SHOWED IMPROVEMENT TO VISIBILITIES OVER THE LAKESHORE DUE TO THE RECENT THUNDERSTORMS. THERE IS POTENTIAL FOR THE VISIBILITIES TO DROP AGAIN LATE TONIGHT INTO TUESDAY MORNING UNTIL DRIER AIR CAN WORK INTO THE REGION BEHIND A COLD FRONT. && .PREV DISCUSSION... /ISSUED 310 PM CDT MON MAY 12 2014/ REST OF THIS AFTERNOON AND TONIGHT - CONFIDENCE...MEDIUM ELONGATED LOW PRESSURE FROM ERN IA INTO WRN WI AREA WILL LIFT TO NORTH OF LAKE SUPERIOR. PLENTY OF MOIST AND UNSTABLE AIR RETURNING. SPC MESO CHARTS ARE SHOWING SOME VERY IMPRESSIVE PARAMETERS ESPECIALLY INTO SC WI. SO HEIGHTENED CONCERN FOR ALL FORMS OF SEVERE WEATHER AND THIS INCLUDES THE POTENTIAL FOR TORNADOGENESIS. OUTFLOW BOUNDARY SETTING UP FAR SRN WI WILL ONLY ADD TO THAT CONCERN. ISOLATED STORMS ALREADY FIRING ACRS NRN IL. 0-6KM SHEAR AND 0-1KM SHEAR GETS A LITTLE BETTER MOVING FROM IL INTO WI. LATEST HRRR SHOWING IA DEVELOPMENT SPREADS ACRS SRN WI LATE AFTN/ERLY EVE WITH LESS CONFIDENCE LATER IN THE NIGHT WITH THE APPROACH OF THE COLD FRONT. AIRMASS MAY BE PRETTY WORKED OVER BY THEN. TWO AREAS RECEIVED DECENT RAINS...ONE BEING IN THE NW CWA NEAR THE DELLS AND THE OTHER IN THE SE. WILL HOLD OFF ON FLASH FLOOD WATCH AS CONVECTION SHOULD BE ON THE MOVE BUT ANY TRAINING ALONG THE OUTFLOW COULD CAUSE PROBLEMS. TUESDAY - CONFIDENCE...MEDIUM LOW PRESSURE WILL CONTINUE TO LIFT NNE INTO CANADA WITH COLD FRONT SHIFTING TO THE EAST. EXPECT SOME LINGERING SHRA IN ERN CWA DURG THE MRNG HRS. UPPER FLOW IS STILL SOUTHWEST SO THIS WILL LIKELY CARRY SOME WEAK DISTURBANCES ALONG AND AHEAD OF 850 FRONT TO MAINTAIN RAIN CHANCES IN THE MORNING ACROSS THE SE 1/2. THEN WITH THE COLD ADVECTION ON THE BACK SIDE OF THIS SYSTEM WE CAN TAKE ABOUT 10-15 DEGREES OFF THE 925 TEMPS. SO TURNING COOLER...LESS HUMID AND LIKELY A GOOD DEAL OF CLOUD COVER TO CONTEND WITH. LLVL RH PROGS AND MOS SKY COVER SUGGEST THIS... ESPECIALLY WITH THE INCOMING LOW LEVEL COOL POOL AND MID LEVEL TROUGH AXIS STILL TO THE WEST. TUESDAY NIGHT - CONFIDENCE...HIGH A QUIET PERIOD AS DRY...COOLER AIR SETTLES INTO SOUTHERN WI. 85H TEMPS FALL TO AROUND 0C OVERNIGHT. BOUNDARY LAYER MIXING WILL KEEP THE LOWEST LEVELS STIRRED ENOUGH TO KEEP OVERNIGHT TEMPS MOSTLY 40 TO 45F. WEDNESDAY THROUGH THURSDAY...FORECAST CONFIDENCE - MEDIUM. UNCERTAINTY CREEPS IN LATER WEDNESDAY THROUGH THURSDAY FOR PRECIP THREAT. SHORT TERM GUIDANCE IN GENERAL AGREEMENT ON CYCLOGENESIS OCCURRING OVER SOUTHERN PLAINS LATER WEDNESDAY WITH STRENGTHENING LOW PRESSURE TRACKING NORTHEAST THROUGH THE TN AND OH VALLEYS. MID- LEVEL CIRCULATION TRACKING ALONG BAROCLINIC ZONE OVER IL MAY BRING SOME -RA TO SOUTHEAST WI WED NGT INTO THU. HOWEVER LATEST CANADIAN A LITTLE FARTHER EAST WITH THE BAROCLINIC ZONE. DUE TO UNCERTAINTY...WL BUMP UP POPS TO HIGH CHANCE IN MY SOUTHEAST...DROPPING OFF FAIRLY QUICKLY TO LOW/SLIGHT CHANCE AS EXPECT A SHARP CUTOFF ACROSS SOUTHEAST WI. LOW LEVEL THERMAL PROFILE FAVORS RAIN...HOWEVER IF SLIGHT ADDITIONAL COOLING WERE TO TAKE PLACE...THEN COULD BE SOME SNOW MIXED IN WITH THE RAIN AT TIMES. THURSDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE - MEDIUM. LOW MOVING NORTH FROM THE OH VALLEY ACROSS THE GTLAKES THU AND THU NIGHT WILL TRANSITION TO STATIONARY UPPER LOW OVER THE REGION FOR THE END OF THE WEEK...ON INTO THE WEEKEND. THIS WILL RESULT IN CONTINUED PERIOD OF COLD NORTHWEST WINDS REINFORCING CHILLY AIR OVER SRN WI INTO SATURDAY. THE UPPER LOW FINALLY STARTS TO BREAK DOWN OVER THE WEEKEND...WHICH WOULD ALLOW MILDER AIR TO RETURN TO THE AREA BEGINNING SUNDAY. OVERNIGHT LOWS EXPECTED TO DIP INTO THE 30S SEVERAL NIGHTS. WL NEED TO WATCH NIGHT TIME CLOUD COVER AND THINK ABOUT FROST POTENTIAL FOR THURSDAY NIGHT AND FRIDAY NIGHT. AVIATION/00Z TAFS/...MAIN SHORT TERM CONCERN WILL BE CONVECTION INTO THE EVENING HOURS. NEXT WAVE OF STORMS APPROACHING FROM IOWA WILL ARRIVE LATER THIS AFTN/EVE. ISOLATED STORMS FIRING VCNTY OUTFLOW BOUNDARY IN NRN IL. THESE MAY BECOME SVR. STORMS IN IA MOVG INTO WI THIS EVE MAY BE SVR AS WELL. LATEST HRRR SUGGESTS LESS ACTIVITY LATER IN THE NIGHT AS AIRMASS STABILIZES ONCE THIS SURGE PASSES. HOWEVER WILL STILL KEEP TSRA CHANCES DUE TO APPROACHING UPPER JET DYNAMICS AND SURFACE COLD FRONT DRAWING CLOSER. DENSE FOG CONCERNS ARE NORTH OF TAF SITES. MARINE...WILL RETAIN DENSE FOG ADVISORY THROUGH LATER IN THE NIGHT FOR PORT WASHINGTON TO SHEBOYGAN AS THAT AREA ENTRENCHED IN THE FOGGY CONDITIONS WITH COOL FLOW OFF THE LAKE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...MRC TONIGHT/TUESDAY AND AVIATION/MARINE...COLLAR TUESDAY NIGHT THROUGH MONDAY...MBK
Hazardous weather outlook, May 12, 8:32 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 832 PM CDT MON MAY 12 2014 WIZ046-047-051-052-056>060-062>072-140145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 832 PM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTHEAST AND FAR SOUTH CENTRAL WISCONSIN UNTIL 11 PM CDT. MORE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED DURING THIS PERIOD. THE SEVERE WEATHER RISKS ARE DAMAGING WINDS AND LARGE HAIL. FLOODING RAINFALL IS ALSO LIKELY IN SPOTS. LOW PRESSURE MOVING ACROSS NORTHWEST WISCONSIN WILL DRAG A COLD FRONT ACROSS THE SOUTH OVERNIGHT. THE COMBINATION OF THIS FRONT AND A WARM FRONT DRAPED ACROSS THE STATE ALONG WITH MOIST HUMID AIR WILL CONTRIBUTE TO THE STRONG THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-140145- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 832 PM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT SOUTH OF PORT WASHINGTON UNTIL 11 PM CDT. THE PRIMARY SEVERE WEATHER RISKS ARE LARGE HAIL AND DAMAGING WINDS. MORE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT. A DENSE FOG ADVISORY IS IN EFFECT FOR SHEBOYGAN TO PORT WASHINGTON THROUGH 10 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY NORTHEAST WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY CONDITIONS THURSDAY AND THURSDAY NIGHT. WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, May 12, 9:31 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
931 PM CDT MON MAY 12 2014
WIZ065-066-130315-
WAUKESHA-MILWAUKEE-
931 PM CDT MON MAY 12 2014
...A STRONG THUNDERSTORM WILL AFFECT WAUKESHA...MILWAUKEE...
AT 931 PM CDT...A STRONG THUNDERSTORM WAS OVER WAUKESHA...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
NEW BERLIN AROUND 935 PM CDT.
WEST ALLIS AND ELM GROVE AROUND 945 PM CDT.
LANNON AROUND 950 PM CDT.
BROOKFIELD...GREENFIELD AND BUTLER AROUND 955 PM CDT.
MILWAUKEE...WAUWATOSA AND WEST MILWAUKEE AROUND 1000 PM CDT.
WHITEFISH BAY...BROWN DEER AND RIVER HILLS AROUND 1010 PM CDT.
FOX POINT AND BAYSIDE AROUND 1015 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MAIR FESTIVAL PARK...
SHOREWOOD...MILLER PARK...MITCHELL PARK DOMES...LAPHAM PEAK ST
PARK...MILWAUKEE CO ZOO...UW-MILWAUKEE...MARQUETTE UNIVERSITY...
GLENDALE AND STATE FAIR PARK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
LAT...LON 4305 8789 4303 8789 4289 8828 4306 8842
4319 8814 4319 8789 4316 8788 4312 8790
4310 8787 4307 8787
TIME...MOT...LOC 0231Z 243DEG 25KT 4301 8824
GEHRINGSpecial weather statement, May 12, 9:34 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 PM CDT MON MAY 12 2014
WIZ064-065-130300-
WAUKESHA-JEFFERSON-
934 PM CDT MON MAY 12 2014
...A STRONG THUNDERSTORM WILL AFFECT WAUKESHA...JEFFERSON...
AT 934 PM CDT...A STRONG THUNDERSTORM WAS NEAR PALMYRA...OR NEAR
WHITEWATER...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
DOUSMAN AROUND 950 PM CDT.
WALES AND OCONOMOWOC AROUND 955 PM CDT.
HARTLAND...DELAFIELD...OKAUCHEE LAKE AND LAC LA BELLE AROUND 1000
PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CHENEQUA...HEBRON...
LAKE LAC LA BELLE...NWS MILWAUKEE/SULLIVAN...ROME...SULLIVAN...
MONTEREY...NASHOTAH...IXONIA AND HELENVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4290 8881 4320 8861 4311 8825 4284 8856
4284 8867
TIME...MOT...LOC 0234Z 213DEG 35KT 4291 8865
MARQUARDTLocal storm report, May 12, 9:50 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
950 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM FLASH FLOOD 2 SW WAUKESHA 42.99N 88.27W
05/12/2014 WAUKESHA WI NWS EMPLOYEE
WATER COMING THROUGH BASEMENT WINDOWS OF HOME NEAR
INTERSECTION OF SUNSET DRIVE AND SENTRY DRIVE.
&&
BHAHNLocal storm report, May 12, 10:35 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1035 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HEAVY RAIN 7 SE FORT ATKINSON 42.85N 88.74W
05/12/2014 E4.00 INCH JEFFERSON WI LAW ENFORCEMENT
FLOODING IN FARM FIELDS NEAR INTERSECTION OF HWYS U AND
N. WATER FROM FARM FIELDS FLOWING OVER ROADS ABOUT 4
INCHES DEEP. RAIN ESTIMATE OF 4 INCHES FOR THE DAY BASED
ON NWS RADAR.
&&
BHAHNLocal storm report, May 12, 10:54 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1054 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM NON-TSTM WND DMG 3 SE DOUSMAN 42.98N 88.43W
05/12/2014 WAUKESHA WI PUBLIC
TREE DOWN ON HWY C AND MORRIS RD. TIME ESTIMATED FROM
RADAR
0706 PM TSTM WND DMG 3 E PEWAUKEE 43.09N 88.19W
05/12/2014 WAUKESHA WI PUBLIC
TREE DOWN ON OVERHILL LANE AND DUPLAINVILLE RD
0725 PM TSTM WND DMG 3 S DOUSMAN 42.97N 88.47W
05/12/2014 WAUKESHA WI PUBLIC
MULTIPLE TREES DOWN ON HYW 67 AND ROAD X. TREES DOWN ON
HWY 67 AND HWY ZZ
&&
SMARQUARDTLocal storm report, May 12, 11:02 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1102 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 3 SE DOUSMAN 42.98N 88.43W
05/12/2014 WAUKESHA WI PUBLIC
TREE DOWN ON HWY C AND MORRIS RD. TIME ESTIMATED FROM
RADAR
&&
SMARQUARDTThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:10 PM CDT | Areal Flood Advisory | MKX | Jefferson, Rock, Walworth, Waukesha | 2 hr |
| May 12, 7:17 PM CDT | Severe Thunderstorm Warning | MKX | Racine | 13 min |
| May 12, 7:23 PM CDT | Special Marine Warning | MKX | 82 min | |
| May 12, 7:24 PM CDT | Special Weather Statement | MKX | Waukesha | 36 min |
| May 12, 7:29 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine, Walworth, Waukesha | 31 min |
| May 12, 7:32 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 118 min |
| May 12, 7:33 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 27 min |
| May 12, 7:37 PM CDT | Flash Flood Warning | MKX | Milwaukee, Ozaukee, Waukesha | 113 min |
| May 12, 8:11 PM CDT | Special Weather Statement | MKX | Kenosha, Racine, Walworth | 64 min |
| May 12, 8:19 PM CDT | Special Weather Statement | MKX | Rock | 41 min |
| May 12, 8:29 PM CDT | Areal Flood Advisory | MKX | Green, Jefferson, Kenosha, Milwaukee, Racine, Rock and 2 more | 2 hr |
| May 12, 8:38 PM CDT | Flash Flood Warning | MKX | Kenosha, Racine | 3 hr |
| May 12, 8:39 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 36 min |
| May 12, 9:15 PM CDT | Special Weather Statement | MKX | Walworth | 30 min |
| May 12, 9:29 PM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Waukesha | 3 hr |
| May 12, 9:31 PM CDT | Special Weather Statement | MKX | Waukesha | 44 min |
| May 12, 9:34 PM CDT | Special Weather Statement | MKX | Waukesha | 26 min |
| May 13, 2:34 AM CDT | Marine Dense Fog Advisory | MKX | 4 hr | |
| May 13, 4:57 AM CDT | River Flood Warning | MKX | Kenosha | 7 days |
Nearby
River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.